# SDR SWIA201229103

- Difficulty date: December 22, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 20,376 hours, 12,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LEADING EDGE UPPER SKIN GOUGED.  (C-CHECK)  REPLACED RIGHT AILERON LEADING EDGE UPPER SKIN PER SRM.
